# SDR SWIA2021082060577

- Difficulty date: June 12, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Retainer
- Condition: Corroded
- Location: Cabin Seat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH SIDE SEAT RAIL RETAINER FOWARD OF FWD OVERWING EXIT CORRODED IN MULTIPLE AREAS (MARKED)     (C-CHECK RO 8/18/2021)    REMOVED AND INSTALLED NEW RH SIDE SEAT RAIL RETAINER FORWARD OF FWD OVERWING REF CRJ 900 AMM 53-00-49-400-801-A07
